Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 105128, 13 pages
http://dx.doi.org/10.1155/2015/105128
Research Article

Chebyshev Similarity Match between Uncertain Time Series

1School of Information Science and Technology, Donghua University, Shanghai 201620, China
2School of Computer Science and Technology, Donghua University, Shanghai 201620, China
3School of Information Science and Engineering, Yanshan University, Qinhuangdao 066004, China

Received 27 April 2015; Revised 11 June 2015; Accepted 25 June 2015

Academic Editor: Hamed O. Ghaffari

Copyright © 2015 Wei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Wang, Guohua Liu, and Dingjia Liu, “Chebyshev Similarity Match between Uncertain Time Series,” Mathematical Problems in Engineering, vol. 2015, Article ID 105128, 13 pages, 2015. https://doi.org/10.1155/2015/105128.